# SDR SWAA2023020792786

- Difficulty date: January 18, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR INTERCOSTAL AT BS 500D+10 BL 0.(MARKED)<[01] DAMAGE FOUND AT PASSENGER CABIN FLOOR INTERCOSTAL UPPER ANGLE FOUND TO BE OUT OFF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-40-02-0G-0. PAR. 9C;[02] REMOVED PASSENGER CABIN FLOOR INTERCOSTAL UPPER ANGLE BS-500D-TO-BS-520; BL-0; WL 208; IAW SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION 1 AND 2. VERIFIED MEASUREMENT TABLE;[04] LOCATED AND DRILLED NEW ANGLE PER REF SRM 51-40-02-0G-0   OK TO INSTALL NEW ANGLE;[05] CORRECTION ENTRY NBR 4: REF SRM 51-40-05-0G-0;[06] VERIFIED CORRECTIVE ACTION 4 AND 5. OK TO INSTALL UPPER INTERCOSTAL ANGLE.;[07] INSTALLED NEW ANGLE AT PASSENGER CABIN FLOOR INTERCOSTAL AT BS 500D+10 BL 0. PER REF SRM 51-40-02-0G-0 AND DWG NBR 143A5400;[08] VERIFIED CORRECTIVE ACTION 7;[09] VERIFIED MEASUREMENT TABLE- WORKSCOPE COMPLETE.
